MathSciNet Relay Station
MathSciNet bibliographic data
MR1033609 (91a:47041) 47B38 (47A05 47A65)
Guyker, James On reducing subspaces of composition operators. Acta Sci. Math. (Szeged) 53 (1989), no. 3-4, 369–376.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement